# SDR SWAA2025022086137

- Difficulty date: January 15, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT; UPPER FWD STUB FRAME HFEC SURFACE INSPECTION; FOUND 1' CRACK IN STUB FRAME AT JOGGLE; .70' ABOVE SEAL DEPRESSOR. MARKED IN BLACK. REF. CARD TTG8Q00TSZ8V INSP - FORWARD GALLEY DOOR (R1) BEAR STRAP BS 290-296 BETWEEN S-8R AND S-9R - GROUP 2.  UPPER FWD STUB FRAME WAS REMOVED I.A.W. SRM 51-40-02-0G-0 INSTALLED NEW UPPER FWD STUB FRAME I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 141A8370; REV D.
